Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Moslehian, MS and Cho, YJ (2014) Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces. Mathematical Inequalities and Applications, 17 (4). 1365 - 1373. ISSN 1331-4343

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30444
DOI https://doi.org/10.7153/mia-17-100
Official URL http://mia.ele-math.com/17-100/Some-reverses-of-th...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords self-adjoint operator; Cauchy-Schwarz inequality; Hilbert space; vector space
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login